# SDR FDEA201605201690

- Difficulty date: May 20, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,395 hours, 24,548 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Frame
- Part number: 183N20072
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TE 2ND STATIC WICK FROM OTBD END, HAS SIGNS OF CORROSION AROUND BASE.  REMOVED 2ND STATIC WICK FROM O/B END, EVAL AREA FOUND CONDUCTIVE FRAME OUT OF LIMITS.  REMOVED CONDUCTIVE FRAME , FABRICATED, LOCATED AND INSTALLED CONDUCTIVE FRAME ON RT ELEVATOR UPPER SURFACE IAW BOEING DWG 183N2007 REV B.  INSTALLED SECOND STATIC WICK FROM O/B END IAW AMM 23-61-01-2, RESISTANCE CHECK IS GOOD IAW AMM 23-61-01-2.
